RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ruziev, Menglibay Kholtojibayevich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:972
Abstract pages:1220
Full texts:345
References:192
Senior Researcher
Candidate of physico-mathematical sciences
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person42765
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:ruziev.menglibay-kholtojibaevich
http://elibrary.ru/author_items.asp?authorid=582490
http://www.scopus.com/authid/detail.url?authorId=36651382600

Publications in Math-Net.Ru
2014
1. M. Kh. Ruziev, “On the Solvability of Boundary Value Problem for Mixed-type Equation with a Singular Coefficient”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 3(36) (2014),  44–56  mathnet  zmath  elib
2012
2. M. Kh. Ruziev, “A problem with the Frankl and Bitsadze–Samarskii condition on the line of degeneracy and on parallel characteristics for a mixed-type equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 8,  43–52  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:8 (2012), 35–43  scopus
3. M. Kh. Ruziev, “Problems with shifts for mixed elliptic-hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 1,  72–82  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:1 (2012), 66–75  scopus
4. M. Kh. Ruziev, “On the Boundary-Value Problem for a Class of Equations of Mixed Type in an Unbounded Domai”, Mat. Zametki, 92:1 (2012),  74–83  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 70–78  isi  scopus
2010
5. M. Kh. Ruziev, “A nonlocal problem for a mixed-type equation with a singular coefficient in an unbounded domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 11,  41–49  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:11 (2010), 36–43  scopus
2009
6. M. Kh. Ruziev, “Boundary Value Problem For the Equation of Mixed Type with Singular Coefficient in the Domain where the Elliptical Part Is a Half-band”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(18) (2009),  33–40  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019